# SDR UPS99828489

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE CRACKED AT FS 1480, BETWEEN LONG 34L AND 35L.  CUT OUT DAMAGED SHEAR TIE AND REPAIRED IAW SRM 53-2-0 FIG 2A.
